Analysis for a special first order characteristic equation with delay dependent parameters
Chengjun Sun,
Yiping Lin,
Maoan Han and
Shoupeng Tang
Chaos, Solitons & Fractals, 2007, vol. 33, issue 2, 388-395
Abstract:
In this paper, the characteristic equation a(τ)λ+b(τ)+c(τ)e−λτ+d(τ)e−2λτ=0 with delay τ dependent parameters is investigated. Sufficient and necessary conditions for the existence of a pair of purely imaginary roots are obtained by introducing the auxiliary equations. The crossing directions of eigenvalue curves through the imaginary axis as the delay τ increases are determined by the formulae.
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906000403
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:33:y:2007:i:2:p:388-395
DOI: 10.1016/j.chaos.2005.12.031
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().